×

zbMATH — the first resource for mathematics

Binomial difference ideals. (English) Zbl 1404.13032
Summary: In this paper, binomial difference ideals are studied. Three canonical representations for Laurent binomial difference ideals are given in terms of the reduced Gröbner basis of \(\mathbb{Z} [x]\)-lattices, regular and coherent difference ascending chains, and partial characters on \(\mathbb{Z} [x]\)-lattices, respectively. Criteria for a Laurent binomial difference ideal to be reflexive, prime, well-mixed, and perfect are given in terms of their support lattices. The reflexive, well-mixed, and perfect closures of a Laurent binomial difference ideal are shown to be binomial. Most of the properties of Laurent binomial difference ideals are extended to the case of binomial difference ideals. Finally, algorithms are given to check whether a given Laurent binomial difference ideal \(\mathcal{I}\) is reflexive, prime, well-mixed, or perfect, and in the negative case, to compute the reflexive, well-mixed, and perfect closures of \(\mathcal{I}\). An algorithm is given to decompose a finitely generated perfect binomial difference ideal as the intersection of reflexive prime binomial difference ideals.

MSC:
13P10 Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases)
12H10 Difference algebra
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] Barile, M.; Morales, M.; Thoma, A., Set-theoretic complete intersections on binomials, Proc. Am. Math. Soc., 130, 7, 1893-1903, (2001) · Zbl 1062.14062
[2] Bouziane, D.; Kandri Rody, A.; Maârouf, H., Unmixed-dimensional decomposition of a finitely generated perfect differential ideal, J. Symb. Comput., 31, 6, 631-649, (2001) · Zbl 1038.12005
[3] Cohen, H., A course in computational algebraic number theory, (1993), Springer-Verlag Berlin · Zbl 0786.11071
[4] Cohn, R. M., Difference algebra, (1965), Interscience Publishers New York · Zbl 0127.26402
[5] Cox, D.; Little, J.; O’Shea, D., Using algebraic geometry, (1998), Springer-Verlag New York · Zbl 0920.13026
[6] Dickenstein, A.; Matusevich, L. F.; Miller, E., Combinatorics of binomial primary decomposition, Math. Z., 264, 4, 745-763, (2010) · Zbl 1190.13017
[7] Eisenbud, D.; Sturmfels, B., Binomial ideals, Duke Math. J., 84, 1, 1-45, (1996) · Zbl 0873.13021
[8] Gao, X. S.; Li, W.; Yuan, C. M., Intersection theory in differential algebraic geometry: generic intersections and the differential Chow form, Trans. Am. Math. Soc., 365, 9, 4575-4632, (2013) · Zbl 1328.14010
[9] Gao, X. S.; Luo, Y.; Yuan, C. M., A characteristic set method for ordinary difference polynomial systems, J. Symb. Comput., 44, 3, 242-260, (2009) · Zbl 1164.39008
[10] Gao, X. S.; Van der Hoeven, J.; Yuan, C. M.; Zhang, G. L., Characteristic set method for differential-difference polynomial systems, J. Symb. Comput., 44, 9, 1137-1163, (2009) · Zbl 1169.13019
[11] Geddes, K. O.; Czapor, S. R.; Labahn, G., Algorithms for computer algebra, (1992), Kluwer Academic Publishers Boston, MA · Zbl 0805.68072
[12] Gerdt, V. P.; Robertz, D., Computation of difference Gröbner bases, Comput. Sci. J. Mold., 20, 2, 203-226, (2012) · Zbl 1318.68203
[13] Hrushovski, E., The elementary theory of the Frobenius automorphisms, (July 2012), Available from
[14] Iima, K. I.; Yoshino, Y., Gröbner bases for the polynomial ring with infinite variables and their applications, Commun. Algebra, 37, 10, 3424-3437, (2009) · Zbl 1181.13026
[15] Jing, R. J.; Yuan, C. M.; Gao, X. S., A polynomial-time algorithm to compute generalized Hermite normal form of matrices over Z[x], (2016)
[16] Koppenhagen, U.; Mayr, E. W., An optimal algorithm for constructing the reduced Gröbner basis of binomial ideals, (Proc. ISSAC’96, (1996), ACM Press), 55-62 · Zbl 0922.13020
[17] Levin, A., Difference algebra, (2008), Springer-Verlag New Work · Zbl 1209.12003
[18] Li, W.; Yuan, C. M.; Gao, X. S., Sparse differential resultant for Laurent differential polynomials, Found. Comput. Math., 15, 2, 451-517, (2015) · Zbl 1315.12003
[19] Martínez de Castilla, I. O.; Sánchez, R. P., Cellular binomial ideals. primary decomposition of binomial ideals, J. Symb. Comput., 30, 4, 383-400, (2000) · Zbl 0991.13008
[20] Millán, M. P.; Dickenstein, A.; Shiu, A.; Conradi, C., Chemical reaction systems with toric steady states, Bull. Math. Biol., 74, 1027-1065, (2012) · Zbl 1251.92016
[21] (Pachter, L.; Sturmfels, B., Algebraic Statistics for Computational Biology, (2005), Cambridge University Press) · Zbl 1108.62118
[22] Peeva, I.; Sturmfels, B., Syzygies of codimension 2 lattice ideals, Math. Z., 229, 1, 163-194, (1998) · Zbl 0918.13006
[23] Ritt, J. F.; Doob, J. L., Systems of algebraic difference equations, Am. J. Math., 55, 1, 505-514, (1933) · JFM 59.0456.01
[24] Saleemi, M.; Zimmermann, K. H., Linear codes as binomial ideals, Int. J. Pure Appl. Math., 61, 2, 147-156, (2010) · Zbl 1203.13030
[25] Wibmer, M., 2013. Algebraic difference equations. Preprint. · Zbl 1309.12010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.